# SDR SWAA2025020483637

- Difficulty date: January 7, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 221AF AT FWD GALLEY AREA 2024-779323<[01] REPLACED FLOOR PANEL 221AF AT FWD GALLEY AREA IAW B737-800 AMM 53-21-00-400-801. THE INSTALLATION IS DOCUMENTED TTG8Q00XEK8A.;[02] CORRECTED STEP 1.  REPLACED FLOOR PANEL 221AF AT FWD GALLEY AREA IAW B737-800 AMM 53-21-00-400-801. THE INSTALLATION WILL BE DOCUMENTED TTG8Q00XEK8A.; [03] REPLACED FLOOR PANEL 221AF AT FWD GALLEY AREA IAW B737-800 AMM 53-21-00-400-801. THE INSTALLATION WILL BE DOCUMENTED TTG8Q00XEK8A.
